Wisconsin, 2011Damaging Wind in Wisconsin, July 30, 2011
July 30, 2011 · NWS MKX · 1 event in 1 county or zone
A gust front generated by strong thunderstorms in east central Wisconsin raced southeast at 55 mph across northern sections of South Central and Southeast Wisconsin during the late afternoon hours of July 30th. Winds of 30 to 40 mph were recorded behind the gust front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 5
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A gust front generated by strong thunderstorms in east central Wisconsin raced southeast at 55 mph across northern sections of South Central and Southeast Wisconsin during the late afternoon hours of July 30th. Winds of 30 to 40 mph were recorded behind the gust front. Five people were injured in a hot-air balloon incident when the gusty winds rolled the balloon along the ground.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jul 30, 2:30 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 30, 2:30 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SAT JUL 30 2011
.SHORT TERM...
.TONIGHT AND SUNDAY...FORECAST CONFIDENCE...MEDIUM
CURRENTLY WATCHING A LINE STORMS MOVING SOUTHEAST ACROSS NORTHERN
WISCONSIN. TRACKING CURRENT MOTION SUGGESTS THE LINE MAY JUST BRUSH
THE NORTHERN COUNTIES LATER THIS AFTERNOON INTO EARLY EVENING.
CORFIDI VECTORS HAVE A PRETTY GOOD NORTHERLY COMPONENT THOUGH...AND
HRRR SHOWING LINE PUSHING SOUTH THROUGH MUCH OF THE CWA AS IT
WEAKENS. HRRR NOT INITIALIZING THAT WELL RIGHT NOW...BUT STILL
CANNOT COMPLETELY IGNORE. OPTED TO PUT A CHANCE IN THE NORTH EARLY
THIS EVENING. AFTER THIS COMPLEX ROLLS THROUGH...SHOULD SEE MOSTLY
CLEAR SKIES AGAIN TONIGHT WITH TEMPS A DEGREE OR TWO MILDER THAN
LAST NIGHT. MAY SEE SOME FOG IN THE WISCONSIN RIVER VALLEY AGAIN.
WEAK WAVE AND SURFACE FRONTAL BOUNDARY WILL APPROACH THE FORECAST
AREA SUNDAY. LIFT IS WEAK...BUT ENOUGH HEAT AND LOW LEVEL MOISTURE
IN PLACE FOR A CHANCE OF SHOWERS AND STORMS...THE BEST CHANCE ACROSS
THE NORTH. MILD SOUTHWEST WINDS AHEAD OF THE WAVE WILL CONTINUE
SUNDAY...WITH A GOOD AMOUNT OF SUN EXPECTED. 925 MB TEMPS WILL BE A
BIT MILDER...SO SHOULD SEE HIGHS PUSHING OR REACHING 90 MANY
PLACES.
.LONG TERM...
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM
NAM MODEL HAS SHORT-WAVE AND VORTICITY MAXIMA DROPPING SOUTHEAST
THROUGH WI SUNDAY NIGHT...WEAK IN GFS AND ECMWF. THERE IS SOME WEAK
CONVERGENCE AND FRONT0-FORCING IN THE 850-700 MB LAYER. NAM ALSO
HAS A THETA-E RIDGE IN THIS LAYER JUST AHEAD OF SURFACE
FRONT...AND SURFACE-BASED CAPES THAT START OFF IN 2000 TO 3000
RANGE BUT DECREASE OVERNIGHT TO 1000 TO 1500. GIVEN ALL OF
THIS...WILL KEEP CHANCE OF SHOWERS/STORMS GOING SUNDAY NIGHT.
QUESTION BECOMES WHERE DOES THE FRONT STALL FOR MONDAY...SOUTHERN WI
OR NORTHERN IL. NAM/GFS SUGGEST SOUTHERN WI...WHILE CANADIAN AND
ECMWF DROP IT INTO NORTHERN IL. THUS WILL KEEP SLIGHT CHANCE OF
STORMS GOING FOR MONDAY GIVEN THE UNCERTAINTY. OF COURSE...
CONVECTION OUTFLOW BOUNDARIES WILL HELP PUSH IT SOUTH.
.MONDAY NIGHT...FORECAST CONFIDENCE...MEDIUM
MODELS SUGGEST LOW-LEVEL JET /LLJ/ IS ESTABLISHED FROM CENTRAL
PLAINS INTO MN INTO NORTHERN WISC OVERNIGHT...WITH 30-40 KNOT
SPEEDS. GIVEN THE 2 TO 4 DEGREE INCREASE IN 850 MB TEMPS AND SPEED
CONVERGENCE AT NOSE OF LLJ...THERE SHOULD BE SOME CONVECTION COMPLEX
OVER MN THAT WILL AFFECT MAINLY NORTHERN AND CENTRAL WI...WITH MAYBE
SOME DEBRIS EVENTUALLY REACHING SOUTHERN WI LATE IN THE NIGHT.
NAM/GFS/ECMWF SHOW THIS COMPLEX...BUT ONLY NAM IS DRY ALL NIGHT FOR
SOUTHERN WI DUE TO LACK OF LLJ SUPPORT AS 850 MB RIDGE MOVES EAST
ACROSS SOUTHERN WI. WILL KEEP CHANCES GOING FOR MY COUNTY WARNING
AREA...BUT NOT OVER THE COUNTIES NEAR ILLINOIS.
.TUESDAY AND TUESDAY NIGHT...FORECAST CONFIDENCE LOW TO MEDIUM
LLJ DROPS SOUTHEAST INTO SOUTHERN WI ON TUESDAY AND THEN IS REPLACED
BY SURFACE TO 850 MB TROUGH. SCATTERED CONVECTION EXPECTED AS SHORT
WAVE TROF AND STEEPER MID-LEVEL LAPSE RATES OVERLAY UNSTABLE
LOW-LEVEL AIR. BY LATE TUE NIGHT...SURFACE AND 850 MB FRONTS WILL BE
DOWN IN ILLINOIS...BRINGING AN END TO PRECIP OVER SOUTHERN WI AS
WEAK COLD AIR ADVECTION SETS UP LOW-LEVELS. GOING OUT ON THE
LIMB...SOME SEVERE STORMS SHOULD BE IN THE PICTURE TUE AFTERNOON AND
EVENING.
AHEAD OF THE COLD FRONT ON TUESDAY...IT WILL BE HOT AND HUMID OVER
SOUTHERN WISCONSIN. HEAT INDEX VALUES WILL REACH 100 TO 102 SOUTHWEST
OF A LINE FROM LA CROSSE TO CAMP DOUGLAS TO WISCONSIN DELLS TO LAKE
GENEVA. A HEAT ADVISORY MAY BE NEEDED FOR THAT AREA FOR TUESDAY
AFTERNOON.
.WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
QUIET WEATHER EXPECTED AS SURFACE HIGH PRESSURE SETTLES IN OVER
WESTERN GREAT LAKES REGION. MEANWHILE...DRY AND WEAK COLD AIR
ADVECTION TAKES PLACE AT 850 MB FOR WEDNESDAY INTO THURSDAY PER BOTH
GFS AND ECMWF. FOR THURSDAY...BOTH GFS AND ECMWF SHOW RIDGING
ACROSS SOUTHERN GREAT LAKES REGION...WITH GFS SLIGHTLY STRONGER.
.FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE...LOW
GFS IS DRY AS WEAK RIDGING HANGS IN ACROSS SOUTHERN GREAT LAKES.
HOWEVER...THE ECMWF SHOWS SPOTTER PRECIP...SO WILL THROW IN LOW
CHANCES FOR FRIDAY AND FRIDAY NIGHT.
&&
.AVIATION...
ASIDE FROM SOME FOG POSSIBLE TONIGHT...MAINLY IN THE WISCONSIN RIVER
VALLEY...PREVAILING VFR CONDITIONS EXPECTED THROUGH SUNDAY. ONLY
OTHER POSSIBLE HICCUP TO VFR WOULD BE DUE TO SHOWERS AND STORMS.
CURRENT LINE OF STORMS THIS AFTERNOON MAY CLIP THE NORTHERN
FORECAST...LIKELY STAYING NORTH OF MILWAUKEE AND MADISON. A WEAK
WAVE AND SURFACE FRONT WILL BRING ANOTHER CHANCE FOR SHOWERS AND
STORMS SUNDAY...THE BEST CHANCE AGAIN ACROSS THE NORTHERN FORECAST
AREA.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&
SHORT/LONG TERM...34
VERY SHORT TERM/AVIATION/MARINE...07
Hazardous weather outlook, Jul 30, 3:05 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT SAT JUL 30 2011
WIZ046-047-051-052-056>060-062>072-311000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
405 PM CDT SAT JUL 30 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS EARLY THIS EVENING NORTH OF A
LINE FROM WISCONSIN DELLS TO BEAVER DAM TO PORT WASHINGTON. THERE IS
A SLIGHT RISK OF A SEVERE STORM IN THIS AREA.
AREAS OF FOG WILL OCCUR LATE TONIGHT...AND MAY BE LOCALLY DENSE IN
RIVER VALLEYS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY
THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY
NIGHT AS A COUPLE WEAK SURFACE FRONTS MOVE ACROSS THE AREA ALONG
WITH UPPER LEVEL WEATHER DISTURBANCES.
HEAT INDEX VALUES ARE EXPECTED TO RISE TO AROUND 95 AWAY FROM LAKE
MICHIGAN SUNDAY AFTERNOON. FOR MONDAY AFTERNOON HEAT INDEX VALUES
WILL RISE TO 95 TO 99 WEST OF A LINE FROM LAKE GENEVA TO BEAVER DAM
TO BERLIN.
FOR TUESDAY AFTERNOON...HEAT INDEX VALUES WILL REACH 95 NEAR LAKE
MICHIGAN TO AROUND 100 WEST OF A LINE FROM BARABOO TO MADISON TO
JANESVILLE. A HEAT ADVISORY MAY BE NEEDED FOR THAT AREA FOR TUESDAY
AFTERNOON IF THE FORECAST PANS OUT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING AND AGAIN
TUESDAY AND TUESDAY NIGHT. OTHERWISE WIDESPREAD SPOTTER ACTIVATION
IS NOT ANTICIPATED AT THIS TIME.
LMZ643>646-310845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 PM CDT SAT JUL 30 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS NORTH OF NORTH POINT LIGHT HOUSE
THIS EVENING. THERE IS A SLIGHT RISK OF A SEVERE STORM IN THIS AREA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY
THERE IS A CHANCE FOR THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY
NIGHT.
KAPELA/DDV
WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 30, 3:58 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT SAT JUL 30 2011
WIZ046-047-051-052-058>060-302300-
DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-OZAUKEE-SHEBOYGAN-WASHINGTON-
458 PM CDT SAT JUL 30 2011
...GUST FRONT MOVING THROUGH EAST CENTRAL WISCONSIN...
AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT ALONG A LINE EXTENDING FROM 16 MILES NORTH OF HOWARDS
GROVE TO 9 MILES NORTHWEST OF NORTH FOND DU LAC TO 29 MILES
SOUTHWEST OF BERLIN...MOVING SOUTHEAST AT 55 MPH.
THE ACTUAL RESPONSIBLE STORMS WERE WEAKENING AND WERE FOUUND NORTH
OF FOND DU LAC COUNTY...MOVING EAST SOUTHEAST.
GUSTY WINDS OF 30 TO 40 MPH WILL OCCUR BEHIND THE GUST FRONT.
* THE GUST FRONT WILL REACH THE FOLLOWING LOCATIONS...
FOND DU LAC AIRPORT AND FOND DU LAC BY 500 PM CDT...
ELKHART LAKE BY 505 PM CDT...
SHEBOYGAN AIRPORT AND WAUPUN BY 510 PM CDT...
SHEBOYGAN AND SHEBOYGAN FALLS BY 515 PM CDT...
KOHLER ANDRAE STATE PARK AND CAMPBELLSPORT BY 520 PM CDT...
THERESA AND RANDOM LAKE BY 525 PM CDT...
BELGIUM BY 530 PM CDT...
LOOSE OBJECTS WILL BLOW AROUND...AND DIRT AND SAND CAN BE PICKED UP
AND REDUCE VISIBILTIES.
KAPELA
Special weather statement, Jul 30, 4:00 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT SAT JUL 30 2011
WIZ046-047-051-052-058>060-302300-
DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE-OZAUKEE-SHEBOYGAN-WASHINGTON-
500 PM CDT SAT JUL 30 2011
...GUST FRONT MOVING THROUGH EAST CENTRAL WISCONSIN...
AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT ALONG A LINE EXTENDING FROM 16 MILES NORTH OF HOWARDS
GROVE TO 9 MILES NORTHWEST OF NORTH FOND DU LAC TO 29 MILES
SOUTHWEST OF BERLIN...MOVING SOUTHEAST AT 55 MPH.
THE ACTUAL RESPONSIBLE STORMS WERE WEAKENING AND WERE FOUND NORTH
OF FOND DU LAC COUNTY...MOVING EAST SOUTHEAST.
GUSTY WINDS OF 30 TO 40 MPH WILL OCCUR BEHIND THE GUST FRONT.
* THE GUST FRONT WILL REACH THE FOLLOWING LOCATIONS...
FOND DU LAC AIRPORT AND FOND DU LAC BY 500 PM CDT...
ELKHART LAKE BY 505 PM CDT...
SHEBOYGAN AIRPORT AND WAUPUN BY 510 PM CDT...
SHEBOYGAN AND SHEBOYGAN FALLS BY 515 PM CDT...
KOHLER ANDRAE STATE PARK AND CAMPBELLSPORT BY 520 PM CDT...
THERESA AND RANDOM LAKE BY 525 PM CDT...
BELGIUM BY 530 PM CDT...
LOOSE OBJECTS WILL BLOW AROUND...AND DIRT AND SAND CAN BE PICKED UP
AND REDUCE VISIBILTIES.
KAPELA
Special weather statement, Jul 30, 4:23 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT SAT JUL 30 2011
WIZ046-047-051-052-057>060-302315-
COLUMBIA-DODGE-FOND DU LAC-GREEN
LAKE-MARQUETTE-OZAUKEE-SHEBOYGAN-WASHINGTON-
523 PM CDT SAT JUL 30 2011
...GUST FRONT MOVING THROUGH SOUTHEAST WISCONSIN...
AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GUST FRONT ALONG A LINE EXTENDING FROM 5 MILES EAST OF HOWARDS GROVE
TO 15 MILES NORTHWEST OF KEWASKUM TO 22 MILES NORTHWEST OF BEAVER
DAM...MOVING SOUTHEAST AT 25 MPH.
* THE GUST FRONT WILL WILL BE NEAR...
SHEBOYGAN AIRPORT AND WAUPUN BY 525 PM CDT...
SHEBOYGAN AND SHEBOYGAN FALLS BY 530 PM CDT...
KOHLER AND CAMBRIA BY 535 PM CDT...
RANDOLPH AND LOMIRA BY 540 PM CDT...
KOHLER ANDRAE STATE PARK BY 545 PM CDT...
OOSTBURG BY 550 PM CDT...
THERESA AND MAYVILLE BY 555 PM CDT...
WIND GUSTS OF 30 TO 40 MPH WILL OCCUR BEHIND THE GUST FRONT. THIS
WILL RESULT IN LIGHT AND LOOSE OBJECTS BEING BLOWN AROUND. DUST AND
DIRT AND SAND CAN ALSO BE PICKED UP AND REDUCE VISIBILITIES.
DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE AWARE OF THESE GUSTS AND
ADJUST THEIR SPEED.
THE ACTUAL RESPONSIBLE STORMS WILL MOVE SOUTHEAST THROUGH ONLY FOND
DU LAC AND SHEBOYGAN COUNTIES.
THE GUST FRONT WILL REACH THE MILWAUKEE AREA EVENTUALLY...BUT WIND
GUSTS WILL ONLY BE 15 TO 25 MPH.
TEMPERATURES BEHIND THE GUST FRONT DROP BY 10 TO 15 DEGREES.
KAPELA
Special weather statement, Jul 30, 4:44 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
544 PM CDT SAT JUL 30 2011
WIZ046-047-051-052-057>060-302345-
COLUMBIA-DODGE-FOND DU LAC-GREEN
LAKE-MARQUETTE-OZAUKEE-SHEBOYGAN-WASHINGTON-
544 PM CDT SAT JUL 30 2011
...GUST FRONT MOVING INTO SOUTHEAST WISCONSIN...
AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GUST FRONT ALONG A LINE EXTENDING FROM 6 MILES EAST OF SHEBOYGAN TO
KEWASKUM TO 13 MILES WEST OF BEAVER DAM...MOVING SOUTHEAST AT 25 MPH.
* THUNDERSTORMS WILL BE NEAR...
RANDOM LAKE AND CEDAR GROVE BY 550 PM CDT...
HORICON BY 555 PM CDT...
WEST BEND AIRPORT AND JUNEAU DODGE AIRPORT BY 600 PM CDT...
HARRINGTON BEACH STATE PARK AND JUNEAU BY 605 PM CDT...
SLINGER AND SAUKVILLE BY 615 PM CDT...
PORT WASHINGTON AND JACKSON BY 620 PM CDT...
WIND GUSTS OF 30 TO 45 MPH WILL OCCUR BEHIND THE GUST FRONT..WITH
THE STRONGER GUSTS NEAR LAKE MICHIGAN. THIS WILL RESULT IN LIGHT AND
LOOSE OBJECTS BEING BLOWN AROUND. DUST AND DIRT AND SAND CAN ALSO BE
PICKED UP AND REDUCE VISIBILITIES.
DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE AWARE OF THESE GUSTS AND
ADJUST THEIR SPEED.
THE ACTUAL RESPONSIBLE STORMS WILL MOVE SOUTHEAST THROUGH ONLY FOND
DU LAC AND SHEBOYGAN COUNTIES.
THE GUST FRONT WILL REACH THE MILWAUKEE AREA BY AROUND 7 PM...BUT
NORTHWEST TO NORTH WIND GUSTS WILL ONLY BE 15 TO 25 MPH AT BEST.
TEMPERATURES BEHIND THE GUST FRONT DROP BY 10 TO 15 DEGREES.
KAPELA
Thunderstorm Wind, Dodge
- When
- July 30, 4:55 PM CST to 5:00 PM CST
- Where
- Dodge County, 2 mi W of Beaver Dam
- Measured
- 35 kt (40 mph) estimated gust
- Injuries
- 5 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 43.470, -88.870
Wind gusts up to 40 mph (35 knots) accompanied a gust front through Southeast Wisconsin. The gusty winds snapped the tether holding a hot-air balloon causing it to roll along the ground. A passenger on the balloon suffered minor injuries, while 4 spectators on the ground were also injured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Minnesota, July 30, 2011$325,000 · EF0 · 18 events
- Damaging Winds in Michigan, July 30, 2011$78,000 · 63 kt wind · 23 events
- Flash Flood and Lightning Strike in Kentucky, July 30, 2011$165,000 · 2 events
- Flash Flooding in West Virginia, July 30, 2011$130,000 · 2 events
- Hail and Damaging Winds in Wisconsin, July 30, 2011$35,000 · 1 in hail · 19 events
- Flash Flooding and Damaging Wind in California, July 30 to 31, 20111 injured · $34,000 · 53 kt wind · 8 events
- Hail and Damaging Winds in Wisconsin, July 30, 20111 injured · $35,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, July 30, 2011$31,000 · 1 in hail · 14 events
- Flash Flood and Flooding in California, July 30 to 31, 2011$33,000 · 52 kt wind · 9 events
- Damaging Wind in Illinois, July 30, 2011$30,000 · 56 kt wind · 1 event
- Excessive Heat in Kansas, July 30 to 31, 201119 events
- Lightning Strike in Missouri, July 30, 20112 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 337710.